# SDR SIMA20150906001

- Difficulty date: September 6, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 13,502 hours, 9,003 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NR 2 REPORTS THAT HER FLASHLIGHT WILL NO LONGER INDICATE IF IT IS CHARGING, ITEM DEFERRED.  REPAIRED NR 2 FLIGHT ATTENDANTS FLASHLIGHT CHARGER WIRE IAW AMM 20-44-05.  OPERATIONS CHECKED GOOD MEL RESTORED.
